Table of Content

Archive

Autumn 2015, Vol. 23 No. 3

Hong Kong J. Dermatol. Venereol. (2015) 23, 121-125


Case Report

Topical sulphamethoxazole ophthalmic solution induced toxic epidermal necrolysis

由外用磺胺甲噁唑眼藥水引發的中毒性表皮壞死鬆解症

LC Wu 吳隆基 and CC Chen 陳志強

Abstract

Toxic epidermal necrolysis (TEN) is a severe adverse drug reaction that leads to widespread mucocutaneous necrosis. Medications are the most common cause of TEN. However, some cases develop following infection or vaccination. TEN is very rarely induced by topical ophthalmic solution or topical agent. We report a case of a 31-year-old female who developed TEN after using topical sulphamethoxazole ophthalmic solution. Skin biopsy was performed and revealed upper epidermal necrosis with cell-poor inflammatory infiltrate. After admission, the patient received systemic and topical corticosteroid, as well as supportive treatment. The prognosis was good at follow-up 21 days later.

中毒性表皮壞死鬆解症是一種嚴重的藥物不良反應,會導致皮膚粘膜廣泛地壞死。固而言之,藥物是常見的成因。然而,一些病例是在感染後或疫苗接種後發生的,而外用眼藥水或外用藥劑引起的個案則少之又少。我們報告一例一名三十一歲女仕在使用外用磺胺甲噁唑眼藥水後發生的中毒性表皮壞死鬆解症個案。患處的皮膚活檢組織發現上表皮壞死伴隨不多的炎性細胞浸潤。患者入院後,接受了全身和外用的皮質類固醇,並輔以支持治療。在二十一天後的覆診,可見良好的預後。

Keywords: Erythema multiforme, ocular solutions, Stevens-Johnson syndrome, sulphamethoxazole, toxic epidermal necrolysis

關鍵詞: 多形性紅斑、眼部溶液、史蒂芬強森症候群、磺胺甲噁唑、中毒性表皮壞死鬆解症